MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404292
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that this inflatable penile prosthesis was not working properly.Two weeks later, a revision surgery was performed, during which a tear in the right cylinder was noted.Cylinder and pump were removed and replaced.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the returned components underwent a thorough analysis.The cylinder was microscopically inspected and tested for leaks.A hole and broken fabric threads were noted in the proximal end of the component, along with wear at fold in the proximal, middle and distal portions of the cylinder.In addition, a leak from wear in its proximal end was identified.The pump was microscopically inspected, leak and functionally tested.Upon microscopic evaluation, no damage or abnormalities were noted.Additionally, no leaks were identified in the component.However, the pump did not pass activation test during functional examination.Based on the information available and analysis results, the leak identified in the cylinder could have caused or contributed to the reported clinical observations.In addition, the pump not passing functional testing could affect product performance.Concomitant product udi for pump is (b)(4).Concomitant product udi for reservoir is (b)(4).

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22052080
Report Number2124215-2025-32231
Device Sequence Number8908302
Product Code JCW
UDI-Device Identifier00878953003948
UDI-Public(01)00878953003948(17)200406(10)930647003
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/06/2020
Device Model Number72404292
Device Catalogue Number72404292
Device Lot Number930647003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310 / LOT: 927028004.; PUMP: UPN: 72404310 / LOT: 927028004.; RESERVOIR: UPN: 72404161 / LOT: 926505011.; RESERVOIR: UPN: 72404161 / LOT: 926505011.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale